Alert archive / New York / Flash Flood Warnings in 2015
Flash Flood Warning 14, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jul 14, 2015, 3:42 PM EDT for Chenango County, Madison County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2015, 3:42 PM EDT (19:42 UTC)
- Expired
- Jul 14, 2015, 6:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chenango County, NY, Madison County, NY
The radar
The Binghamton radar (KBGM), 52 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1219 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
299
WGUS51 KBGM 141942
FFWBGM
NYC017-053-142245-
/O.NEW.KBGM.FF.W.0014.150714T1942Z-150714T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
342 PM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL MADISON COUNTY IN CENTRAL NEW YORK...
CHENANGO COUNTY IN CENTRAL NEW YORK...
* UNTIL 645 PM EDT
* AT 342 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS
ALREADY FALLEN.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NORWICH...PLYMOUTH...NORTH NORWICH...GREENE...OXFORD...SHERBURNE...
LEBANON...OTSELIC...EARLVILLE...PITCHER...SMYRNA...MC DONOUGH...
SOUTH LEBANON...SMITHVILLE FLATS...BRISBEN...POOLVILLE...SOUTH
OXFORD...PRESTON...PHARSALIA AND LINCKLAEN.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4280 7560 4282 7548 4269 7539 4240 7552
4233 7563 4230 7584 4254 7586 4269 7587
$$
KAH1 follow-up statement
175
WGUS71 KBGM 142221
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
621 PM EDT TUE JUL 14 2015
NYC017-053-142229-
/O.CAN.KBGM.FF.W.0014.000000T0000Z-150714T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON NY-CHENANGO NY-
621 PM EDT TUE JUL 14 2015
...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL MADISON AND CHENANGO
COUNTIES IS CANCELLED...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES. HEAVY RAIN MOVED EAST OF THE AREA.
LAT...LON 4280 7560 4282 7548 4269 7539 4240 7552
4233 7563 4230 7584 4254 7586 4269 7587
$$
TACWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 3:30 PM EDT, 12 minutes earlier.
Area forecast discussion, Jul 14, 3:30 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
330 PM EDT TUE JUL 14 2015
.SYNOPSIS...
A STORM SYSTEM DROPPING THROUGH THE GREAT LAKES WILL PULL WARM,
HUMID AIR INTO THE AREA. NUMEROUS SHOWERS AND SCATTERED
THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO THE
EVENING. SOME STORMS TODAY COULD PRODUCE VERY HEAVY RAINFALL
RATES. HIGH PRESSURE WILL BRING A RETURN TO LESS HUMID WEATHER
LATER WEDNESDAY LASTING INTO FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
10 AM UPDATE...
FIRST BAND IN THE FAR EAST HAS DIMINISHED IN INTENSITY AND SHOULD
BE OUT BY NOON. RAINFALL RATES LOW SO NO FLOOD ADVISORY OF SPS
ANTICIPATED. SHOWERS MOVING INTO STEUBEN ALREADY FROM THE WEST.
TSTORMS ONE COUNTY FURTHER WEST. THIS WILL BE THE AREA TO WATCH AS
IT EXPANDS AND MOVES INTO THE AREA. ALSO PARTIAL CLEARING IN THE
FINGER LAKES WILL PUSH TEMPERATURES TO UPPER 70S. LOW LEVEL
INSTABILITY INCREASING. IN NE PA THICK LOW CLOUDS WILL LIMIT
DEVELOP THIS MORNING BUT STILL PLENTY OF POTENTIAL FOR THIS
AFTERNOON.
615 AM UPDATE...NARROW BAND OF PRIMARILY LIGHT SHOWERS THAT ARE
ASSOCIATED WITH LEADING VORT LOBE HAVE REACHED THE I81 CORRIDOR.
MADE SHORT TERM ADJUSTMENTS TO POPS BASED ON LATEST RADAR TRENDS
THEN BROUGHT LIKELY POPS INTO AREA SLIGHTLY FASTER THAN PREVIOUS
FORECAST BASED ON LATEST MESOSCALE MODELS.
AT 430 AM...LOCAL RADARS SHOW SCATTERED LIGHT SHOWERS MOVING INTO
THE CENTRAL SOUTHERN TIER AND FINGER LAKES REGION. THIS ACTIVITY
IS BEING FORCED BY AN INITIAL VORT LOBE WELL AHEAD OF THE UPPER
LEVEL FEATURE IN THE NRN GREAT LAKES. THIS ACTIVITY WILL CONTINUE
MOVING EAST EARLY THIS MORNING AND POSSIBLY REACH I81 BY DAYBREAK.
H5 TROF OVER THE UPPER GREAT LAKES WILL DIG SE THROUGH TONIGHT AND
BE POSITIONED OVER NJ BY WED MORNING. DEEP SOUTHWEST FLOW AHEAD OF
THIS FEATURE WILL BRING HIGH PWAT AIR INTO THE AREA BY THIS
AFTERNOON WITH VALUES RANGING FROM 1.5-2.0 INCHES. THIS COMBINED
WITH A WARM CLOUD LAYER AROUND 10/11K FT WILL BRING THE POTENTIAL
FOR STORMS WITH VERY HEAVY RAINFALL RATES. SEVERE POTENTIAL LOOKS
MINIMAL DURING THIS EVENT DUE TO MEAN LAYER CAPES AROUND 500-800
J/KG AND WEAK BULK SHEAR VALES AND MID LEVEL LAPSE RATES. AS THE
SFC AND UPPER LEVEL FEATURE OVER MI DROP SE INTO WRN PA LATER THIS
AFTERNOON WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL
DEVELOP OVER THE AREA. THIS ACTIVITY WILL CONTINUE THROUGH THE
EVENING HOURS AS A SFC COLD FRONT DROPS SOUTH THROUGH THE AREA.
ACTIVITY WILL LINGER THE LONGEST OVER NE PA AND THE SOUTHERN
CATSKILLS AS STACKED SYSTEM WILL TAKE AWHILE TO MOVE OFF THE NJ
COAST. WILL MENTION THE POTENTIAL FOR HEAVY RAINFALL RATES AND
LOCALIZED FLASH FLOODING IN THE HWO. LATER SHIFTS MAY NEED TO
ISSUE A FLASH FLOOD WATCH ONCE IT BECOMES MORE CLEAR WHERE THE
MAIN THREAT WILL BE.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
QUIET WEATHER FOR THIS PART OF THE FORECAST AS HIGH PRESSURE BUILDS
IN THROUGH WEDNESDAY NIGHT AND THURSDAY. AS WINDS DIE DOWN, DEW
POINTS DROP, AND SKIES CLEAR FOR WEDNESDAY NIGHT THIS WILL SET UP
GOOD CONDITIONS FOR RADIATIONAL COOLING WITH LOWS RANGING FROM THE
UPPER 40S TO MID 50S. TEMPERATURES WILL RECOVER FOR THURSDAY UNDER
SUNNY SKIES BUT WILL STILL BE A LITTLE ON THE COOL SIDE FOR MID
JULY WITH HIGHS IN THE MID TO UPPER 70S.
CLEAR AND QUIET WEATHER CONTINUES THURSDAY NIGHT UNDER THE
INFLUENCE OF HIGH PRESSURE. TEMPS WILL BE COOL BUT NOT QUITE AS
COOL AS WEDNESDAY NIGHT WITH LOWS IN THE LOW TO MID 50S.
AS THE HIGH STARTS TO MOVE OFF TO THE EAST FRIDAY THIS WILL ALLOW
TEMPS TO WARM WITH HIGHS GENERALLY AROUND 80. THERE WILL BE SOME
INCREASING CLOUDS AS A WARM FRONT MOVES THROUGH HOWEVER ANY PRECIP
LOOKS TO REMAIN NORTH OF THE AREA. DEW POINTS WILL START TO CREEP
UP BY LATE DAY THOUGH HUMIDITY LEVELS STILL WON'T BE TOO HIGH.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
FOLLOWED CLOSE TO WPC GUIDANCE. CONDITIONS BECOME WARMER AND MORE
HUMID WITH INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS FOR
THE LONG RANGE.
A DISTURBANCE MOVES IN FOR FRIDAY NIGHT INTO SATURDAY BRINGING THE
AREA SHOWERS AND THUNDERSTORMS. ONE ROUND LOOKS TO MOVE IN FRIDAY
NIGHT WITH ADDITIONAL SCATTERED SHOWERS AND STORMS SATURDAY
AFTERNOON DUE IN PART TO DIURNAL HEATING. STILL SEVERAL DAYS OUT
BUT EARLY INDICATIONS THAT INSTABILITY MAY BE FAIRLY HIGH WITH
MODERATE LEVELS OF SHEAR. CONDITIONS WILL BE HUMID WITH HIGHS IN
THE 80S AND DEW POINTS WELL INTO THE 60S. ADDITIONAL SCATTERED
SHOWERS AND STORMS ARE LIKELY SUNDAY AS THE AREA REMAINS IN A VERY
WARM AND HUMID AIRMASS.
DIFFERENCES EMERGE IN THE MODELS HEADING INTO EARLY NEXT WEEK AS
THE GEM AND ECMWF BRING A COLD FRONT THROUGH LATE MONDAY
TRIGGERING MORE SHOWERS AND STORMS WHILE THE GFS HOLDS OFF THIS
FEATURE UNTIL TUESDAY THOUGH STILL BRINGS IN A DISTURBANCE MONDAY
WITH CHANCES FOR MORE SHOWERS/STORMS. IN ANY EVENT, CHANCES FOR
SHOWERS AND STORMS IN THE FORECAST GRIDS FOR BOTH MONDAY AND
TUESDAY.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
A LINE OF SHOWERS PUSHING THROUGH KSYR/KRME MAY CAUSE MVFR IN VIS
WITH POSSIBLE THUNDERSTORMS THROUGH 22-24Z. A COLD FRONT WILL PUSH
EAST THIS EVENING WITH SCATTERED SHOWERS AND THUNDERSTORMS CAUSING
POTENTIAL MVFR VIS AT KELM/KBGM/KITH 22-03Z...ALL OTHER AIRFIELDS
STAY VFR. A STRONG PUSH OF COLD AIR ON THE BACK SIDE OF THE FRONT
WILL SATURATE THE LOW LEVELS BRINGING IFR CIGS TO KITH/KELM/KBGM
AFTER 06Z LASTING INTO THE AFTERNOON WEDNESDAY. MVFR CIGS CAN BE
EXPECTED AT KSYR/KRME AFT 06Z AND KAVP AFT 13Z. THIS LOW CLOUD
DECK WILL REMAIN UNTIL AROUND 18Z WHEN IT WILL LIFT AND EVENTUALLY
DISSIPATE INTO VFR CONDITIONS IN THE LATE AFTERNOON.
SOUTHEAST TO SOUTHWEST WINDS 10 KTS TODAY BECOMING NORTHWEST LATE
TONIGHT AS THE FRONTAL BOUNDARY PASSES THROUGH.
.OUTLOOK...
WEDNESDAY NIGHT...MAINLY VFR.
THURSDAY/FRIDAY...MAINLY VFR.
SATURDAY...RESTRICTIONS POSSIBLE IN THUNDERSTORMS.
SUN...MAINLY VFR WITH ISOLATED SHOWERS POSSIBLE EARLY.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...FLASH FLOOD WATCH UNTIL 2 AM EDT WEDNESDAY FOR NYZ009-015>018-
022-023-025-036-037-044>046.
&&
SYNOPSIS...RRM/TAC
NEAR TERM...RRM/TAC
SHORT TERM...PCF
LONG TERM...PCF/JRB
AVIATION...JRBHazardous weather outlook, Jul 14, 3:23 AM EDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 323 AM EDT TUE JUL 14 2015 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-150730- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 323 AM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP BY THIS AFTERNOON AND CONTINUE INTO THE EARLY EVENING. SOME OF THESE STORMS COULD PRODUCE VERY HEAVY RAINFALL RATES WHICH MAY LEAD TO LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RRM
In the hours before
Special weather statement, Jul 14, 1:18 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
118 PM EDT TUE JUL 14 2015
NYZ015>017-023-025-141815-
SENECA NY-YATES NY-SCHUYLER NY-TOMPKINS NY-SOUTHERN CAYUGA NY-
118 PM EDT TUE JUL 14 2015
...LOCALLY HEAVY RAINFALL WILL AFFECT NORTHWESTERN TOMPKINS...
SCHUYLER...SENECA...CAYUGA AND YATES COUNTIES...
* AT 117 PM EDT...DOPPLER RADAR INDICATED LINE OF STRONG
THUNDERSTORMS ACROSS PARTS OF TOMPKINS...SCHUYLER...
SENECA...CAYUGA AND YATES COUNTIES.
* THERE IS A POTENTIAL FOR HEAVY RAINFALL...AND COULD CAUSE
LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS. RADAR
RAINFALL ESTIMATES WERE AROUND AN INCH PER HOUR. SOME LOCATIONS
COULD RECEIVE 1 TO 2 INCHES OF RAIN.
* LOCATIONS THAT WILL BE IMPACTED BY THE HEAVY RAINFALL INCLUDE...
ITHACA...AUBURN...SENECA FALLS...WATERLOO...PENN YAN...WATKINS
GLEN...DUNDEE...MONTOUR FALLS...HECTOR...ROMULUS...SENNETT...
STARKEY...ENFIELD...BENTON...FLEMING...COVERT...GENOA...LEDYARD...
POTTER AND TRUMANSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
TO REPORT FLOODING...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BINGHAMTON.
&&
LAT...LON 4273 7734 4276 7731 4276 7698 4298 7696
4302 7683 4303 7651 4239 7636 4233 7704
4239 7711 4251 7710 4249 7713 4250 7715
4257 7714 4258 7731 4263 7737
TIME...MOT...LOC 1717Z 269DEG 0KT 4309 7679 4219 7678
TACSpecial weather statement, Jul 14, 1:43 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
143 PM EDT TUE JUL 14 2015
NYZ017-025-044-141830-
CORTLAND NY-TOMPKINS NY-SOUTHERN CAYUGA NY-
143 PM EDT TUE JUL 14 2015
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN TOMPKINS...CENTRAL
CORTLAND AND SOUTHEASTERN CAYUGA COUNTIES...
* AT 141 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR FREEVILLE...OR 8 MILES NORTHEAST OF ITHACA...MOVING NORTHEAST
AT 25 MPH.
* WINDS GUSTS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
* THIS STRONG THUNDERSTORM WILL BE NEAR...
FREEVILLE AROUND 145 PM EDT.
GROTON AND DRYDEN AROUND 150 PM EDT.
VIRGIL AND SOUTH CORTLAND AROUND 205 PM EDT.
MUNSONS CORNERS AROUND 210 PM EDT.
CORTLAND...HOMER AND SCOTT AROUND 215 PM EDT.
MCGRAW AROUND 220 PM EDT.
EAST HOMER AROUND 225 PM EDT.
PREBLE...TRUXTON AND SOLON AROUND 230 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM WITH RAINFALL
RATES UP TO AN INCH AND ONE HALF PER HOUR...WHICH MAY LEAD TO FLASH
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4261 7588 4242 7642 4257 7654 4278 7618
4278 7602
TIME...MOT...LOC 1741Z 238DEG 21KT 4254 7640
BGMSpecial weather statement, Jul 14, 2:34 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
234 PM EDT TUE JUL 14 2015
NYZ018-025-036-044-045-055-056-141930-
ONONDAGA NY-MADISON NY-BROOME NY-TIOGA NY-CORTLAND NY-TOMPKINS NY-
CHENANGO NY-
234 PM EDT TUE JUL 14 2015
...LOCALLY HEAVY RAINFALL WILL AFFECT SOUTHEASTERN ONONDAGA...
NORTHERN TIOGA...SOUTHWESTERN MADISON...EASTERN TOMPKINS...
CORTLAND...NORTHWESTERN CHENANGO AND NORTHWESTERN BROOME COUNTIES...
* AT 233 PM EDT...DOPPLER RADAR INDICATED LOCALLY HEAVY RAINFALL
ACROSS PARTS OF SOUTHEASTERN ONONDAGA...NORTHERN TIOGA...
SOUTHWESTERN MADISON...EASTERN TOMPKINS...CORTLAND...NORTHWESTERN
CHENANGO AND NORTHWESTERN BROOME COUNTIES.
* THERE IS A POTENTIAL FOR HEAVY RAINFALL...AND COULD CAUSE LOCALIZED
FLOODING OF ROADS AND POOR DRAINAGE AREAS.
* LOCATIONS THAT WILL BE IMPACTED BY THE HEAVY RAINFALL INCLUDE...
CORTLAND...MARATHON...DANBY...HOMER...CAROLINE...VIRGIL...GROTON...
DRYDEN...NANTICOKE...BERKSHIRE...PREBLE...SCOTT...RICHFORD...
TRUXTON...SOLON...CINCINNATUS...MCGRAW...WILLET...CUYLER AND
WHITNEY POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VISIBILITIES WILL BE REDUCED DUE TO THE HEAVY RAINFALL AND MAY CAUSE
PONDING OF WATER ON ROADWAYS. PLEASE DRIVE SAFELY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4280 7587 4272 7577 4240 7584 4225 7613
4220 7653 4228 7654 4262 7637 4262 7627
4281 7628
TIME...MOT...LOC 1833Z 180DEG 0KT 4253 7609
KAHLocal storm report, Jul 14, 3:08 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
308 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM FLASH FLOOD VIRGIL 42.52N 76.18W
07/14/2015 CORTLAND NY 911 CALL CENTER
THREE ROADS FLOODED NEAR ROUTE 392.
&&
DJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 1:18 PM EDT | Special Weather Statement | BGM | Cayuga, Schuyler, Seneca, Tompkins, Yates | 57 min |
| Jul 14, 1:43 PM EDT | Special Weather Statement | BGM | Cortland | 47 min |
| Jul 14, 2:30 PM EDT | Flash Flood Watch | BGM | Broome, Cayuga, Chemung, Chenango, Cortland, Delaware and 10 more | 10 hr |
| Jul 14, 2:34 PM EDT | Special Weather Statement | BGM | Cortland | 56 min |
| Jul 14, 2:45 PM EDT | Flash Flood Warning | BGM | Broome, Chenango, Cortland, Tioga, Tompkins | 3 hr |
| Jul 14, 4:25 PM EDT | Severe Thunderstorm Warning | BGM | Steuben | 65 min |
| Jul 14, 4:49 PM EDT | Flash Flood Warning | BGM | Steuben | 3 hr |
| Jul 14, 4:56 PM EDT | Flash Flood Warning | BGM | Chenango, Otsego | 3 hr |
| Jul 14, 5:07 PM EDT | Tornado Warning | BGM | Schuyler, Steuben | 23 min |
| Jul 14, 5:19 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Steuben, Yates | 56 min |
| Jul 14, 5:20 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego | 55 min |
| Jul 14, 6:02 PM EDT | Flash Flood Warning | BGM | Schuyler, Seneca, Yates | 3 hr |
| Jul 14, 6:06 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Steuben, Tompkins | 54 min |
| Jul 14, 6:11 PM EDT | Flash Flood Warning | BGM | Steuben | 3 hr |
| Jul 14, 6:19 PM EDT | Special Weather Statement | BGM | Schoharie | 26 min |
| Jul 14, 6:34 PM EDT | Flash Flood Warning | BGM | Chemung, Steuben | 3 hr |
| Jul 14, 6:50 PM EDT | Special Weather Statement | BGM | Tioga | 40 min |
| Jul 14, 7:20 PM EDT | Flash Flood Warning | BGM | Broome, Tioga, Tompkins | 3 hr |
Nearby
Flash Flood Warnings in New York, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.